# SDR VNAA0211019

- Difficulty date: November 18, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 16,904 hours, 14,600 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Condition: Failed
- Location: Nose Wheel
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW EXPERIENCED A NOSE WHEEL VIBRATION AND ABORTED TAKE OFF.  MAINTENANCE AND TIRES WERE THEN SENT TO DCA.  MAINTENANCE INSPEECTED AND REPLACED THE NOSE WHEEL TIRES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
